# SDR 2006UALA01880

- Difficulty date: September 28, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 37,604 hours, 13,307 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL FUSELAGE SKIN FRAME 61 - 1 INCH BELOW STR 37R HAS 1EA ELONGATED FASTENER HOLE.     ACCOMPLISHED MAJOR REPAIR PER EVA - 60596.
